Approximation of the classes $B^{\Omega}_{p, \theta}$ of periodic functions of many variables by Fourier sums in the space $L_p$ with $p = 1, \infty$

  • V. V. Myronyuk Iн-т математики НАН України, Київ

Abstract

We obtain an exact-order estimate for the deviation of Fourier sums of periodic functions of many variables from the classes $B^{\Omega}_{p, \theta}$ in the space $L_p$ for $p = 1, \infty$.
Published
25.09.2012
How to Cite
MyronyukV. V. “Approximation of the Classes $B^{\Omega}_{p, \theta}$ of Periodic Functions of Many Variables by Fourier Sums in the Space $L_p$ With $p = 1, \infty$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 9, Sept. 2012, pp. 1204-13, http://umj.imath.kiev.ua/index.php/umj/article/view/2652.
Section
Research articles